# SDR WWMA9700124

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX FLOOR EMERGENCY LIGHTS AT ROWS 8, 10, 11 AND EXIT LIGHTS AT 8A TON 9A FAIL TO ILLUMINATE.  REPLACED EMERGENCY POWER SUPPLY 23LN.
